Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol Suspension

Brand name :COLDNIL SUSP

Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol Suspension

SKU: 136bf458b08a Category:
Description

Phenylephrine Hydrochloride, Chlorpheniramine Maleate, and Paracetamol Suspension

Paracetamol + Phenylephrine Hydrochloride + Chlorpheniramine Maleate is a class of medication that falls under the ‘cough and cold medications’ category and is mainly prescribed for treating common cold symptoms and allergies such as sneezing, runny/stuffy nose, fever, headache, body aches, congestion, or watery eyes. The common cold is a respiratory infection occurring in the nose and throat. It is caused mainly by viruses called ‘rhinovirus’. The virus infects the body through the eyes, mouth, or nose and travels very rapidly by airborne droplets when the infected person sneezes, coughs, or speaks.

Paracetamol + Phenylephrine Hydrochloride + Chlorpheniramine Maleate is a medication combination of three medications: Paracetamol (mild analgesic and antipyretic), Phenylephrine hydrochloride (decongestant), and Chlorpheniramine maleate (antihistamine/antiallergic). Paracetamol acts by suppressing the formation of prostaglandins, a group of chemical messengers in the brain that cause pain and fever. Phenylephrine hydrochloride acts by constricting the nasal passage blood vessels. Thus, relieving congestion and reducing excess mucus secretion. Chlorpheniramine maleate acts by inhibiting the activity of histamine, the substance that causes allergy. It is useful in bringing relief from allergy symptoms.

Benefits:

  • Paracetamol is a weak analgesic (pain reliever) and antipyretic (fever reducer) that acts by preventing the formation of some chemical messengers in the brain called prostaglandins that are involved in pain and fever.
  • Phenylephrine hydrochloride is a nasal decongestant that acts by causing constriction and narrowing of blood vessels.
  • It brings relief from congestion and reduces mucus formation.
  • Chlorpheniramine maleate is an antihistamine (anti-allergic medication) that acts by inhibiting the action of histamine, a chemical that causes allergic reactions.
  • It relieves symptoms of allergy like sneezing, runny nose, watery eyes, itching, swelling, congestion, or stiffness.

Uses:

  • This suspension relieves headache and body pain generally felt during cold and flu times.
  • This drug reduces fever, which usually goes along with seasonal allergies or a cold.
  • This drug efficiently alleviates allergic rhinitis symptoms, providing relief from sinus and itchy watery eyes.
  • This syrup is commonly used to relieve symptoms of the common cold, such as nasal congestion, sneezing, and a runny nose.

Instructions for Use:

  • Take the required amount of this syrup as advised by your physician.
  • Shake the bottle extremely well before consuming this syrup.
  • Avoid taking an overdose of this syrup.
  • Store this syrup in a chilly location; don’t expose it to direct sunlight.

Dosage:

Use this medicine in the proper dosage as instructed by your physician. Overdoses of this drug cause many other problems.

Storage:

Keep this medicine cool and dry and out of the reach of children and domestic pets. Avoid direct sunlight exposure to this medicine.

Side Effects:

  • Drowsiness
  • Nervousness
  • Headache
  • Dizziness
  • Insomnia (problem in falling or remaining asleep)
  • Blurred vision
  • Constipation
  • Dry mouth

Precautions:

  • Chlorpheniramine Maleate + Paracetamol + Phenylephrine alleviates flu and cold symptoms like headache, sore throat, runny nose, muscle pain, and fever.
  • Dizziness and drowsiness are possible side effects. Avoid driving or any activity requiring mental attention until you see how you react to it.
  • Do not consume alcohol while taking this drug, as it may lead to a build-up of drowsiness.
  • Do not use it with any other medication that has paracetamol in it (pain/fever drugs or cough-and-cold drugs) without consulting your doctor.
  • Tell your doctor if you are pregnant, want to become pregnant, or are breastfeeding.

Frequently Asked Questions (FAQ):

Q. Can I discontinue taking Chlorpheniramine Maleate + Paracetamol + Phenylephrine when I feel better from my symptoms?

Chlorpheniramine Maleate + Paracetamol + Phenylephrine should generally be employed for temporary relief and can be stopped once your symptoms improve. But keep taking the medicine if you have been instructed by your physician to do so.

Q. What is the storage condition for the Chlorpheniramine Maleate + Paracetamol + Phenylephrine?

Store this medicine in the container or pack in which it was provided, tightly closed. Store as directed on the pack or label. Get rid of any unused medicine. Ensure that it is not taken by pets, children, or other individuals.

Additional information
Packing

60 ML

Composition

Phenylephrine Hydrochloride 5mg + Chlorpheniramine Maleate 2mg+ Paracetamol 250mg Suspension

CALIVE
CALIVE SUSPENSION
October 22, 2020
DIGECOOL
DIGECOOL Suspension
October 22, 2020